# SDR 96ZZZM763

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105643
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LEFT INBOARD AND OUTBOARD ELEVATOR CONTROL CABLES WERE FOUND CHAFED AT SEVERAL GUIDES.  BOTH CONTROL CABLES WERE REPLACED AND RIGGED IAW SAAB AMM CHAPTER 27.  REFERENCE PLG32596DG8.
